International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 747525 | https://doi.org/10.1155/S0161171203211509

Raghib Abu-Saris, Wajdi Ahmad, "A necessary and sufficient condition for the existence of a unique solution of a discrete boundary value problem", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 747525, 9 pages, 2003. https://doi.org/10.1155/S0161171203211509

A necessary and sufficient condition for the existence of a unique solution of a discrete boundary value problem

Received04 Nov 2002
Revised25 Feb 2003

Abstract

A kth-order linear difference equation with constant coefficients subject to boundary conditions is considered. A necessary and sufficient condition for the existence of a unique solution for such a boundary value problem is established. The condition established answers a fundamental question for well-posedness and can be easily applied using a simple and computationally tractable algorithm that does not require finding the roots of the associated characteristic equation.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views67
Downloads369
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.